# SDR SWAA2020101420659

- Difficulty date: September 25, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AROUND FASTENER HOLES AT AFT CARGO BAY BS794 - BS847 RBL13 WL 159. / REMOVED AND REPLACED CARGO TRACK LOCATED BTW B/S 747+8' - B/S 887 RBL 13 PO: 774853/2 AND REPAIR SPLICE LOCATED BTW B/S 747-767 RBL 13 IAW SRM 51-40-02; 51-10-02 PARAGRAPH 9; SRM 53-00-53-2R-3 REPAIR 3 AND DWG 146A7500 REV: C 59900U 30SEP20
